MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis pheno unit.During a patient procedure, an unintended collision of the c-arm and the patient table occurred.Additional information was provided that the procedure was continued and successfully completed on the same system.Damages to the table cover were reported as a result of this collision.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Detailed investigation of the reported event revealed collisions between the c-arm and the table.While the user was moving the system, the c-arm entered the collision area.Further system movement was blocked and several warning messages "collision with table", "collision detection manually disabled - move carefully" and "collision of c-arm - move out of collision zone" were displayed to the user.In addition, audible collision warnings were activated.In describe situation, further system movement is only possible in the override mode.¿override mode¿ is an optional mode where collision protection is deactivated, and system can only be moved manually at slow speed.The message ¿collision detection manually disabled - move carefully¿ is displayed to the user when the override mode is activated.Following the collision, when the c-arm and the table came in contact with each other by user-controlled movement, the table was lifted.This caused additional damage to the c-arm and the table.There is no indication of an unintended movement of the system.The unit was manually controlled by the user.In general, it is the responsibility of the operator to check for potential collisions before releasing system motions.The operator manual contains adequate instructions about system movement and how the operator can avoid a collision.Siemens local service engineer re-attached the covers to the c-arm, and brought the system to back to specifications.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18939799
Report Number3004977335-2024-00034
Device Sequence Number6769536
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public04056869046877
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K201156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown